# SDR AALA202411290198

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,561 hours, 34,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR PANEL 261BG INSERTS AT AFT GALLEY AREA. PERFORMED VISUAL AND TAP TEST INSPECTION NOT FOUND CORROSION WAS FOUND DELAMINATION. MAINTENANCE REPLACED FLOOR PANEL 261BG AT AFT GALLEY AREA WITH NEW REPLACEMENT MATERIAL IAW A320 SRM 53-02-00-300-011,IRM 9701 REV.L, AIRBUS NTM 51-90-00 AND AIRBUS NTM 51-10-03.
